Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Bad pain in feet, legs, headaches. Bleeding heavily due to periods. Suggestions?

Hi,i was just wondering if you could give me some advice please as i hav,nt felt well for the past 4 days and have been suffering with really bad pains in my feet legs and hands &also had very bad headaches . i have just started bleeding really heavy and losing blood clots too the pains in my legs eg have eased off abit for me can you please advise as i have been feelin alittle worried xx
Asked On : Thu, 10 Jan 2013
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pathologist and Microbiologist 's  Response
hi there, you seem to be suffering from menorrheagia with dysmenorrhea. If after 4 days your bleeding has not eased and you are still passing clots then please visit your gynecologist and get a prescription for stopping the blood flow as prolonged bleeding will cause anemia and weakness. You could take a mefenemic acid tab in the meanwhile and get some rest. Take care
Answered: Fri, 11 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor